# SDR SIMA2019062417011

- Difficulty date: June 17, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 37,842 hours, 33,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14004213601
- Condition: Cracked
- Location: Frames 47-48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. OMEGA BEAM SUPPORT HAS 2 EA. CRACKS APPROX. 1/4"LONG EACH BETWEEN FRAMES 47-48RT.-C/A-REMOVED AND REPLACED RH OMEGA BEAM SUPPORTS 2 EA @ FR 47-48 IAW SRM 51-40-02. CLIP P/N 140-04213-603.
